MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE
Model Number 8229738
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported via a manufacturer representative about the dysfunction of device's tubing.There was no patient impact.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On follow up, it was confirmed that the device did not work after doing all the troubleshooting.They also noted that there were visual and audible indications being displayed and the procedure was completed.
 
Additional Manufacturer Narrative
Analysis found that the machine adapter was detached when received however it was reinserted into the tube and remained secure.The cuff inflates and deflates with no issue or leakage.Visually, there was no damage or anomalies in the construction of the device that would have resulted in the reported event.The biological contaminants were cleaned off the emg contacts prior to electrical testing.Electrically, the resistance of the tube electrodes from end to end shall be less than 200 ohms and the actual measurements were; red 13 ohms, red [w/white band] 20 ohms, blue 23 ohms, and blue [w/white band] 13 ohms.There were no shorts between circuits or intermittent behavior while manipulating the circuits.When viewed under magnification, there were no cracks in the electrode contacts.There was no fault found with the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8204496
Report Number1045254-2018-00753
Device Sequence Number19250048
Product Code ETN
UDI-Device Identifier00643169782655
UDI-Public00643169782655
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2022
Device Model Number8229738
Device Catalogue Number8229738
Device Lot Number0214863357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer03/08/2019
08/19/2019
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date04/04/2019
08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1